# SDR 07FDEA03465

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 84,198 hours, 23,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTLY INLINE WITH AFT CARGO COMPARTMENT DOOR FORWARD FRAME ON LOWER BELLY SKIN ARE 2 SCRATCHES/CREASED ACROSS BELLY STRINGERS APR 4 1/2 FEET LONG LT TO RT.  TERMINATING ACTION ACCOMPLISHED FOR SRM 53-20-00 AT  84,197:34 H 23,464 C, REMOVED CLASS 2 DOUBLER IAW SRM 51-31-01.  INSTALLED NEW DOUBLER AND TRIPLER IAW SRM 53-20-00 FIG 6 SH 5  VOL 1.  FAB DOUBLER AND TRIPLER FROM 2024-T3  .050C BATCH NR 1323872.  FAB FINGER DOUBLER FROM 2024- T3  .040 BATCH NR 0001198113 IAW SRM 53-20-00 FIG 6  SH 5.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-01 AND 51-21-02 VOL 2.  REPAIR IS CLASSIFIED AS PERMANENT MAJOR REPAIR.
